Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 5, NWS Chicago, IL

February 20, 2011Will County, Illinois

NWS Chicago, IL issued this river flood warning at Feb 20, 2011, 8:35 PM CST for Will County, Illinois. It took effect at Feb 20, 2011, 10:43 PM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2011, 8:35 PM CST (02:35 UTC)
In effect from
Feb 20, 2011, 10:43 PM CST
Expired
Feb 21, 2011, 9:25 PM CST
In force
23 hr
Issued by
NWS Chicago, IL
Flood severity
Minor

County Will County, IL

The radar

The Chicago radar (KLOT), 20 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Branch Du Page River at Bolingbrook (BOLI2). The gauge peaked at 19.73 ft at Feb 21, 2011, 9:00 AM CST.

actionminormoderate1618202202/2102/2202/23
Action stage
18 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05540250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Feb 20, 8:17 PM CST, 18 minutes earlier.

Area forecast discussion, Feb 20, 8:17 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
817 PM CST SUN FEB 20 2011

.DISCUSSION...
747 PM CST

NOT MUCH CHANGE TO THE GOING FORECAST. DID MODIFY TEMPERATURES AND
THE DIURNAL CURVE IN THE VICINITY OF THE WARMFRONT...WHICH AS OF
8PM LOCAL...WAS DRAPED ACROSS THE SOUTHERN PORTION OF THE CWA. ALL
GUIDANCE POINTS TO THE BOUNDARY REMAINING IN THAT AREA...AND
LIKELY NOT LIFTING ANY FURTHER NORTH THAN SOUTHERN KANKAKEE.
SURFACE LOW IN SOUTHEASTERN IOWA WILL CONTINUE TO MOVE EAST-
SOUTHEAST OVERNIGHT...CROSSING THE ILLINOIS AND INDIANA BORDER
AFTER MIDNIGHT. OTHERWISE...REST OF THE FORECAST LOOKS ON TRACK
TONIGHT. OBS ACROSS THE AREA INDICITIVE OF RAIN AT THE PRESENT TIME.
THE SCT TO LKLY SHOWERS ACROSS THE AREA TO CONTINUE OVERNIGHT AND
THE END TO ANY THUNDER...WITH MORE OF A LULL IN THE SOUTHWEST WHERE
IT IS JUST A DRIZZLE. THE RAIN MAY MIX WITH SOME SLEET FURTHER
NORTH ALONG THE BORDER...AND GRADUALLY MIX TO ALL SNOW BY THE LATE
MORNING. UPDATED GRIDS AND ZONES WILL BE OUT SHORTLY.

SHEA

&&

.PREV DISCUSSION...
258 PM CST

SHORT TERM (TONIGHT THROUGH WEDNESDAY)...

AN AREA OF LOW PRESSURE LIES ACROSS WESTERN IOWA THIS AFTERNOON WITH
A WARM FRONT EXTENDING EASTWARD ACROSS NORTHERN ILLINOIS. STRONG
WARM ADVECTION IS ALLOWING TEMPERATURES TO RISE INTO THE LOW 50S
ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA WHILE EXTREME
NORTHERN ILLINOIS WILL TOP OUT IN THE UPPER 30S THIS AFTERNOON NORTH
OF THE WARM FRONT.

FOCUS FOR THE REMAINDER OF THE EVENING WILL BE SHOWERS AND ISOLATED
THUNDERSTORMS. STRONG ISENTROPIC LIFT WILL PERSIST THROUGH MIDNIGHT
TONIGHT BEFORE SHIFTING FARTHER NORTHEAST. THETA-E TONGUE CONTINUES
TO SHIFT EAST AHEAD OF THE APPROACHING LOW PRESSURE WITH 50KT
SOUTHWEST FLOW AT 900MB. A MARGINAL MID-LEVEL INSTABILITY AXIS WITH
CONDITIONALLY UNSTABLE LAPSE RATES EXTENDS EASTWARD NEAR THE WARM
FRONTAL BOUNDARY AND MODEL GUIDANCE SHOWS THIS REGION HOLDING STEADY
BUT SLOWLY SHIFTING EASTWARD THROUGH TONIGHT. SATELLITE IMAGERY AND
LIGHTNING DETECTION SYSTEM HAVE CONFIRMED OCCASIONAL
THUNDERSTORMS...GENERALLY CONFINED TO ALONG THE FRONTAL BOUNDARY
THIS AFTERNOON. EXPECT ISOLATED THUNDERSTORM POTENTIAL TO CONTINUE
UNTIL AROUND MIDNIGHT WHEN DRY MIDLEVEL AIR MOVES THROUGH AND MID
LEVELS BECOME MORE STABLE.

WHILE THERE MIGHT BE A BRIEF LULL IN WIDESPREAD PRECIPITATION
OVERNIGHT...A PAIR OF SYSTEMS IMPACTING THE REGION ON MONDAY WILL
ONCE AGAIN INCREASE PRECIP COVERAGE. AN UPPER LOW MOVES ACROSS THE
NORTHERN PLAINS WITH A PINWHEELING SHORTWAVE ROTATING AHEAD AND
IMPACTING THE REGION BEGINNING EARLY MONDAY AFTERNOON. THE UPPER LOW
WILL MOVE THROUGH THE REGION LATE MONDAY NIGHT. MEANWHILE ON
MONDAY...SURFACE LOW WILL SLIDE SOUTHEAST FROM THE FORECAST AREA
WITH COLD AIR RETURNING BEHIND THE LOW. EXPECTED A TRANSITION FROM
RAIN BACK TO SNOW TO OCCUR LATE AFTERNOON INTO THE EVENING. WITH THE
UPPER LOW PASSAGE MONDAY EVENING...THERE IS SOME GROWING CONCERN OF
THE POTENTIAL FOR HIGHER ACCUMULATIONS. CURRENT FORECAST IS FOR 1 TO
3 INCHES...WITH SOME GUIDANCE...PARTICULARLY NAM SUGGESTING PERHAPS
5 INCHES FOR SOME AREAS. STILL CALLING THE NAM AN OUTLIER ON
THIS...BUT WILL HAVE TO BE MONITORED. PRECIP WILL FINALLY TAPER OFF
TUESDAY MORNING AS 700MB TROF SWINGS SOUTH THROUGH THE FORECAST
AREA. HIGH PRESSURE BUILDS ACROSS THE AREA ON WEDNESDAY BRINGING
COOLER TEMPERATURES BUT A BRIEF RESPITE FROM THE ACTIVE WEATHER.

BMD

LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)...

VERY LITTLE CHANGE IS EXPECTED IN THE GENERAL LONG WAVE PATTERN OVER
THE NORTHWESTERN HEMISPHERE THROUGH NEXT WEEKEND WITH LONG WAVE
TROUGHING OVER THE EASTERN PACIFIC/WESTERN NOAM AND LOW AMPLITUDE
RIDGING OVER THE EASTERN CONUS. THIS LEAVES US IN A DISTURBED
SOUTHWESTERLY FLOW ALOFT WITH OCCASIONAL WAVES RIPPLING OUT OF THE
WESTERN TROUGH BRINGING US UNSETTLED WEATHER. THE POTENTIALLY MOST
SIGNIFICANT SYSTEM DURING THIS PERIOD LOOKS TO BE IN THE
NEIGHBORHOOD SOMETIMES AROUND THURSDAY WITH BOTH THE ECMWF AND GFS
DEVELOPING A FAIRLY SIGNIFICANT STORM SYSTEM. DESPITE THE AGREEMENT
WITH THE GFS/ECMWF THIS RUN...THIS IS STILL PRETTY FAR OFF INTO
MEDIUM RANGE MODEL LAND...SO TOO EARLY TO START TALKING WITH ANY
DEGREE OF SERIOUSNESS ABOUT PRECIP TYPE/AMOUNTS. HAVING SAID
THAT...THIS SYSTEM CERTAINLY WARRANTS WATCHING FOR POTENTIALLY
ADVERSE/WINTRY WEATHER.

IZZI

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 00Z...

* LOW IFR CEILINGS AND VISIBILITY IN FOG...RAIN AND DRIZZLE.

* THE WIND WILL BE FROM THE NORTHEAST.

* SOME ISOLATED THUNDERSTORMS THIS EVENING.

//DISCUSSION...UPDATED 00Z...

THE RAIN EXTENDS WEST TO THE ILLINOIS AND IOWA BORDER THIS
EVENING. WE EXPECT RAIN TO CONTINUE THROUGH 08 UTC. THERE MAY BE
SOME ISOLATED THUNDERSTORMS THIS EVENING. LOW IFR CEILINGS ARE
EXPECTED AT ALL THE AIRPORTS THROUGH THE NIGHT. THE LOW IN WESTERN
IOWA WILL MOVE INTO NORTH CENTRAL ILLINOIS AFTER MIDNIGHT TONIGHT.
WE EXPECT THE WIND WILL BE NORTHEAST AT 10 TO 12 KNOTS THROUGH THE
NIGHT.

THERE WILL BE SNOW MONDAY AFTERNOON. AN UPPER AIR TROUGH WILL
MOVE ACROSS THE GREAT LAKES REGION. COLD AIR WILL RETURN TO
NORTHERN ILLINOIS AND NORTHWEST INDIANA. WE EXPECT IFR CEILINGS
AND LOW VISIBILITY IN SNOW MONDAY AFTERNOON AND EVENING.

//ORD AND MDW CONFIDENCE...UPDATED 00Z...

* LOW CONFIDENCE IN THE THUNDERSTORMS AT THE AIRPORTS.

* MEDIUM CONFIDENCE IN THE CEILING...VISIBILITY AND WIND FORECAST.

//OUTLOOK FOR ORD/MDW FOR 12Z TUESDAY-12Z SUNDAY...UPDATED 00Z...

TUESDAY...MVFR EARLY. VFR LATE.

WEDNESDAY...VFR.

THURSDAY...MVFR. CHANCE OF RAIN AND SNOW.

FRIDAY...MVFR. CHANCE OF SNOW.

SATURDAY...VFR. SLIGHT CHANCE OF SNOW.

&&

.MARINE...
341 PM CST

HIGH PRESSURE THAT HAD SPANNED THE LAKES...HAS SHIFTED EAST ACROSS
THE EASTERN OHIO VALLEY. MEANWHILE...LOW PRESSURE ACROSS THE PLAINS
CONTINUES TRACKING TO THE EAST AND NORTHEAST. AS THIS LOW TRACKS
EAST...THE GRADIENT WILL REMAIN TIGHT...RESULTING IN GALES OVER MUCH
OF THE LAKE...WITH THE EXCEPTION BEING THE FAR SOUTHERN TIP WHERE
THE GRADIENT WILL BE LIGHTER NEAR A FRONT THAT WILL STALL OUT. THE
GALE CONDITIONS SHOULD SUSBSIDE LATE TOMORROW AS THE LOW TRACKS EAST
AND THE GRADIENT RELAXES.

SHEA

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WARNING...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ669-LMZ671-LMZ673-LMZ868-LMZ870-LMZ872-LMZ874 UNTIL 3 PM
     MONDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WATERS
     UNTIL 9 AM TUESDAY.

&&
Hazardous weather outlook, Feb 20, 3:27 PM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
327 PM CST SUN FEB 20 2011

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
212130-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
327 PM CST SUN FEB 20 2011 /427 PM EST SUN FEB 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

PERIODS OF RAIN WILL CONTINUE OVERNIGHT WITH AN ISOLATED
THUNDERSTORM POSSIBLE THROUGH MIDNIGHT TONIGHT.

PORTIONS OF THE ILLINOIS RIVER WILL REMAIN IN FLOOD.

RUNOFF FROM SNOW MELT AND MODERATE RAINFALL...COMBINED WITH ABOVE
FREEZING TEMPERATURES...ARE RESULTING IN INCREASED FLOW...AND AN
ELEVATED RISK OF LOCALIZED ICE JAM FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PORTIONS OF THE ILLINOIS RIVER WILL REMAIN IN FLOOD.

RUNOFF FROM RAIN AND SNOW MELT...AND ABOVE FREEZING
TEMPERATURES...WILL CONTINUE AN INCREASED RISK OF LOCALIZED ICE
JAM FLOODING. RIVERS ARE FORECAST TO CONTINUE TO RISE TO ABOVE
ACTION STAGE OR EVEN FLOOD STAGE IN SOME AREAS.

RAIN WILL TRANSITION BACK TO SNOWFALL DURING THE LATE MORNING
HOURS ON MONDAY. ONE TO THREE INCHES OF SNOW IS POSSIBLE ACROSS
NORTHERN PORTIONS OF THE OUTLOOK AREA BY MONDAY NIGHT.

MODELS ARE BEGINNING TO INDICATE THE POTENTIAL FOR ANOTHER STRONG
SYSTEM TO TRAVERSE THE MIDWEST THURSDAY INTO FRIDAY. CURRENT
PROJECTIONS ON THIS SYSTEM INDICATE THE POTENTIAL FOR ACCUMULATING
SNOWFALL ACROSS THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-212130-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
327 PM CST SUN FEB 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT TONIGHT FOR THE ILLINOIS AND INDIANA NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH TUESDAY MORNING FOR THE ILLINOIS AND INDIANA NEARSHORE
WATERS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-212130-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
327 PM CST SUN FEB 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

GALE FORCE WINDS TO 40 KNOTS WILL DEVELOP ACROSS THE NORTHERN TWO
THIRDS OF THE LAKE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE WINDS TO 40 KNOTS ARE EXPECTED TO PERSIST THROUGH
MONDAY AFTERNOON ACROSS THE NORTHERN TWO THIRDS OF THE LAKE.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

BMD

In the hours before

Local storm report, Feb 20, 3:40 PM CST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
340 PM CST SUN FEB 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       4 NW ROCKFORD           42.31N 89.12W
02/20/2011  M0.49 INCH       WINNEBAGO          IL   CO-OP OBSERVER

&&

CM
Local storm report, Feb 20, 6:30 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
630 PM CST SUN FEB 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             1 W BEACH PARK          42.42N 87.88W
02/20/2011  M0.25 INCH       LAKE               IL   TRAINED SPOTTER

            COCORAHS REPORT

&&

CM
Local storm report, Feb 20, 7:01 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
701 PM CST SUN FEB 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             1 W BEACH PARK          42.42N 87.88W
02/20/2011  M0.25 INCH       LAKE               IL   TRAINED SPOTTER

            COCORAHS OBSERVER

&&

CM
Local storm report, Feb 20, 7:04 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
704 PM CST SUN FEB 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             SOUTH BELOIT            42.48N 89.03W
02/20/2011  E0.25 INCH       WINNEBAGO          IL   BROADCAST MEDIA

            RELAYED FROM WREX IN ROCKFORD

&&

SHEA

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 8:35 PM CSTRiver Flood WarningLOTLake7 days
Feb 20, 8:35 PM CSTRiver Flood WarningLOTLake57 hr
Feb 20, 8:46 PM CSTRiver Flood AdvisoryLOTCook51 hr
Feb 20, 8:46 PM CSTRiver Flood AdvisoryLOTKane, Kendall6 days
Feb 20, 9:29 PM CSTRiver Flood AdvisoryLOTLaSalle62 hr
Feb 20, 9:30 PM CSTWinter Weather AdvisoryLOTBoone, Lake, McHenry, Winnebago14 hr
Feb 21, 4:18 AM CSTWinter Weather AdvisoryLOTBoone, DuPage, Lake, McHenry, Winnebago24 hr
Feb 21, 10:07 AM CSTRiver Flood AdvisoryLOTOgle11 hr
Feb 21, 10:46 AM CSTRiver Flood AdvisoryLOTLaSalle21 hr
Feb 21, 4:58 PM CSTRiver Flood AdvisoryLOTLee40 hr

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.